# SDR FDEA2022020320179

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 61,092 hours, 39,683 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT.  STRONG DIRTY SOCK  SMELL  DESCENDING THROUGH 10,000  FT. WHICH LASTED  APPROXIMATELY 3 MINUTES.
